# SDR FDEA201508102525

- Difficulty date: August 10, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 358 hours, 25,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 118627272
- Condition: Gouged
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED WITH GOUGE IN THE CENTER AT STRINGER 19L, BS 460.  COMPLIED WITH EA F-5330-T0319367 P1.
